... had that feeling? Like I am loosing my mind, any one else had that feeling?
Yes, yes, yes. I was on Lyrica and while on it and after stopping it I felt completely out of myself. I was suicidal, feeling "out of body" and zombie like. While it did alleviate the pain of fibro, the side effects were too much to deal with. I have a small inlaw apartment in my house and remember hiding down there so that I would not go out in my car or potentially hurt myself. My MD gave me an antidepressant to help getting off (Paxil) which helped and sometimes now, when I'm in dreadful pain I think maybe I should give Lyrica another try but then remember how bad it was. Please talk to your MD. You will get through this. It might not be pleasant but you've handled worse and will make it. Keep us updated. Keep the faith.
Yes, I Felt Like I Was Really Loosing My Mind, It Was A Side Affect Of The Pill, Plus I Have M.S. And It Was Not Compatible With My Other Medication's. Weird Dreams, Weight Loss, Crazy Thinking. It Was A( Real ) Nightmare, In The Day Time. Will Pray For You, I Know That Is What Got Me Through..
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2014 • 5 answers
Posted 28 Jul 2014 • 6 answers
Posted 23 Aug 2015 • 2 answers
Posted 14 Apr 2016 • 2 answers
Posted 21 Oct 2016 • 1 answer